SciELO - Scientific Electronic Library Online

 
vol.34 número3Asymptotic stability in totally nonlinear neutral difference equationsFunctional equations of Cauchy’s and d’Alembert’s Type on Compact Groups índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SRIVASTAVA, Bhaskar. Ramanujan’s fifth order and tenth order mock theta functions - a generalization. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.3, pp.277-296. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000300006.

A generalization of Ramanujan’s fifth order and tenth order mock theta functions is given. It is shown that these belong to the family of Fq-functions. Using the properties of Fq-functions, relationship is given between these generalized fifth order mock theta functions of the first group with the generalized functions of the second group. The same is done for the generalized functions of the tenth order. q-Integral representation and multibasic expansions are also given.

Palabras clave : Mock theta function; q-Multibasic expansion; q-Integral..

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons